Dolostop Plus 500 mg/150mg film-coated tablets
paracetamol/ibuprofen
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
This medication contains paracetamol and ibuprofen.
Paracetamol prevents pain signals from reaching the brain.
Ibuprofen belongs to a group of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It relieves pain and reduces inflammation (swelling, redness, or pain).
Dolostop Plus is used for the symptomatic treatment of occasional mild to moderate pain.
If you have any doubts, consult your doctor or pharmacist.
You should consult a doctor if it worsens or does not improve after 3 days.
Consult your doctor or pharmacist before taking this medication.
Anti-inflammatory and analgesic medications, such as ibuprofen, may be associated with a small increase in the risk of suffering a heart attack or stroke, especially when used at high doses. Do not exceed the recommended dose or treatment duration.
You should consult your doctor or pharmacist before taking this medication if:
Inform your doctor or pharmacist if:
Skin reactions
Be especially careful with Dolostop Plus:
Severe skin reactions, such as exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), generalized acute pustular psoriasis (PEGA), have been reported in association with ibuprofen treatment. Discontinue Dolostop Plus treatment and seek medical attention immediately if you notice any of the symptoms related to these severe skin reactions described in section 4
Infections
Ibuprofen may mask the signs of an infection, such as fever and pain. Therefore, it is possible that this medication may delay the appropriate treatment of the infection, which may increase the risk of complications. This has been observed in pneumonia caused by bacteria and in bacterial skin infections related to varicella. If you take this medication while having an infection and the symptoms of the infection persist or worsen, consult a doctor without delay.
To avoid the risk of overdose:
Do not consume alcoholic beverages during the use of this medication. The combination of alcohol with this medicationmay cause liver damage.
This product belongs to a group of medications (NSAIDs) that may alter fertility in women. This effect is reversible if the medication is discontinued.
Prolonged use of analgesics may cause headaches, which should not be treated by increasing the medication dose.
The use of this medication may interfere with the results of urine analysis for the detection of 5-hydroxyindoleacetic acid (5HIAA) and cause false-positive results. To avoid false positives, do not take this medication or other products containing paracetamol for several hours before or during the collection of the urine sample.
This medication is contraindicated in children and adolescents (under 18 years old).
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
This medication may affect other medications or be affected by them. For example:
Other medications may also affect or be affected by Dolostop Plus treatment. Therefore, you should always seek advice from your doctor or pharmacist before taking paracetamol/ibuprofen with other medications.
Your doctor and pharmacist will have more information about these and other medications with which you should be careful or avoid while taking this medication.
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Do not take this medication if you are in the last three months of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleed and delay or prolong delivery more than expected. Do not take this medication during the first six months of pregnancy unless it is clearly necessary and as indicated by your doctor.
If you need treatment during this period or while trying to become pregnant, you should take the minimum dose for the shortest possible time. From week 20 of pregnancy, this medication may cause kidney problems in your fetus if taken for more than a few days, which may cause low levels of amniotic fluid surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional monitoring.
This medication may alter female fertility and is not recommended for women trying to conceive.
Be careful when driving or operating machinery until you know how this medication affects you.
If your doctor has told you that you have intolerance to certain sugars, consult with them before taking this medication.
The effective dose should be used for the shortest duration necessary to alleviate symptoms. If you have an infection, consult a doctor promptly if symptoms (such as fever and pain) persist or worsen (see section 2).
Use the effective dose for the shortest duration necessary to alleviate symptoms. You should consult a doctor if symptoms persist or worsen or if the medication is necessary for more than 3días.
Do not take more than 6 tablets in a 24hour period.
If your doctor prescribes a different dose, follow the instructions provided by the doctor.
Take this medication with a full glass of water. The groove is only for breaking the tablet and facilitating its swallowing, but not for dividing it into equal doses.
This medicationis contraindicated in children and adolescents (under 18years).
Consult a doctor immediately if you have taken an excessive amount of this medication, even if you feel well. The reason is that an excessive amount of paracetamol can cause severe late liver damage. Do this even if you do not have signs of discomfort or intoxication. You may need urgent medical attention.
The symptoms of overdose may include nausea, stomach pain, vomiting (which may contain blood-tinged mucus), headache, ringing in the ears, confusion, and involuntary eye movement. At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness, blood in the urine, chills, and breathing difficulties have been reported.
If it is almost time to take the next dose, omit the missed dose and take the next dose at the scheduled time. Otherwise, take it as soon as you remember and continue taking the tablets as usual.
Do not take a double dose to compensate for the missed doses.
If you are unsure whether to omit or not the dose, talk to your doctor or pharmacist.
If any of the side effects worsen or if you notice any side effect not mentioned in this leaflet, inform your doctor or pharmacist.
Chest pain, which may be a sign of a potentially severe allergic reaction called Kounis syndrome.
Frequent:
Rare:
Rare (may affect up to 1 in 100 people):
Rare (may affect up to 1 in 1000 people):
Very rare (may affect up to 1 in 10,000 people):
Not known (cannot be estimated from available data):
The above list includes severe side effects that may require medical attention. Severe side effects are rare with low doses of this medication and when used for a short period.
If you experience side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet. You can also report them directly through theSistema Español de Farmacovigilancia de Medicamentos de uso humano:www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require any special storage temperature. Store in the original packaging type blister to protect it from light.
Do not use this medication after the expiration date that appears on the box and on the blister after CAD. The expiration date is the last day of the month indicated.
Do not use this medication if you observe that the packaging is broken or shows signs of manipulation.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point at the pharmacy.If in doubtask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
The active principles are 500 mg of paracetamol and 150 mg of ibuprofen per tablet.
The other components of the tablet core are: cornstarch, pregelatinized cornstarch, microcrystalline cellulose, sodium croscarmellose, magnesium stearate, talc, and in the tablet coating: Opadry white (containing hypromellose (E464), lactose monohydrate (see section 2), titanium dioxide (E171), macrogol/PEG 4000, and sodium citrate (E331)) and talc.
Coated tablets of white color, in capsule shape, 19 mm in length, with a groove on one face and smooth on the other. The groove serves only to break and facilitate swallowing but not to divide into equal doses.
Each container contains 8, 10, 16, 20, 24, 30, and 32 coated tablets in blister packaging. Some container sizes may only be marketed.
Kern Pharma, S.L.
Venus, 72 – Pol. Ind. Colón II
08228 Terrassa – Barcelona
Spain
Responsible for manufacturing
Alterno Labs d.o.o,
Brnciceva ulica 29, Ljubljana-Crnuce, 1231,
Slovenia
Portugal: Dolostop Duo 500 mg/150 mg coated tablets
“Detailed information about this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/”
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.